If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

Verapmil and premature beats

Collapse

About the Author

Collapse

cynthiaG Find out more about cynthiaG
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Verapmil and premature beats

    I might be way off base, but something I have been conciously aware of. When I wake up in the morning, I feel great...don't feel any extra beats, etc. My heart is nice and slow and steady... I take my verapamil dose @ 10:30 a.m. every day. A half hour after I take it, I start to feel funny beats...they come and go during the day and notice them at night. Sometimes I wonder if your heart doesn't like some meds and reacts that way? or is it normal for verapamil to do this? When I think I have the answers to questions I had, more come up
    \"It is not length of life, but depth of life.\"

    Ralph Waldo Emerson

  • #2
    Re: Verapmil and premature beats

    Cynthia, If you think it is related to your Verapamil, trust yourself and mention it to your cardiologist. Have you tried taking your Verapamil an hour earlier to see if the symptoms start earlier? It may take some detective wk on your part, but if you can pin it down, it will be worth it. Good luck, Linda

    Comment


    • #3
      Re: Verapmil and premature beats

      Hello and Good Morning
      I too am on Verapamil 120mg for about 6 days now. I am also getting irregular heart beats. I feel my heart beating much more than I have before when I was on Atenenol 12.5 mg. I'm much more wrary of myself these days too. I feel flutters about every 20 mins or so.
      My Dr. from Tufts New England Med Ctr told me that any side effect is not acceptable that there are too many other meds to try to go through side effects. It is also killing my stomach.
      Good luck in getting this under control Cynthia. Please keep us informed on your progress, I'll be intrested to know if your Dr. changes your meds.
      I am calling my Dr. today to discus my options.
      Have a wonderful Thursday
      Marlene

      Comment


      • #4
        Re: Verapmil and premature beats

        Hello again,
        Premature beats – is that young beats? I often have young breath – I know because it comes in short pants.

        Actually, I have a couple of websites for you that I hope you find interesting.
        Burt

        http://www.medhelp.org/forums/cardio/archive/238.html

        http://www.eclevelandclinic.org/home.jsp

        Comment

        Today's Birthdays

        Collapse

        Working...
        X